EconPapers    
Economics at your fingertips  
 

Global existence and energy decay of solutions to the Cauchy problem for a wave equation with a weakly nonlinear dissipation

Abbès Benaissa and Soufiane Mokeddem

Abstract and Applied Analysis, 2004, vol. 2004, 1-21

Abstract:

We prove the global existence and study decay properties of the solutions to the wave equation with a weak nonlinear dissipative term by constructing a stable set in H 1 ( ℝ n ) .

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/975390.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/975390.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:975390

DOI: 10.1155/S1085337504401031

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:975390